Skip to main content
Article
Utilitarian versus egalitarian redistributions
Economics Letters
  • Jesús SEADE, University of Warwick
  • Avinash DIXIT, University of Warwick
Document Type
Journal article
Publication Date
1-1-1979
DOI
10.1016/0165-1765(79)90220-9
E-ISSN
18737374
Publisher Statement

Copyright © North-Holland Publishing Company

Access to external full text or publisher's version may require subscription.

Full-text Version
Publisher’s Version
Citation Information
Dixit, A. & Seade, J. (1979). Utilitarian versus egalitarian redistributions. Economic Letters, 4(2), 121-124. DOI: http://dx.doi.org/10.1016/0165-1765(79)90220-9